# SDR FDKA200702071

- Difficulty date: February 14, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 11,818 hours, 11,047 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 14553170005
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CAE.  CAPTAIN’S EMERGENCY WINDOW SEAL IS DETACHED.  MX REPLACED THE SEAL.
